Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was diagnosed with initial pcod and was given krimson 35 and trafez f forte for 2 months due to which my cycle had been of two and half weeks between my periods. My last periods began on december 16 and ended on december 22 and again on december 31 I spotted which didn't seem just spotting but a little more than that and it just lasted for 2 days. But it caused me slight pelvic pain and bloating. I'm confused as this has never happened earlier is this a good thing or a bad thing. Please advice.

2 Doctors Answered
this is because of hormonal imbalance. continue these medications as advised and do some exercise also
Not necessary. It can be because of tablets or stomach upset
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.